MAUDE Adverse Event Report: HTL-STREFA S.A. DROPLET; PEN NEEDLE

HTL-STREFA S.A. DROPLET; PEN NEEDLE
Model Number 31G X 5MM
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Mr.(b)(6) called to advise that the needles are bending.He says the bend is where the needle meets the plastic at the top of the pen needle.Also, he hears a popping when they pierce the skin.They aren't painful, but do make noise.He is concerned that with the bend in the needle he isn't getting his full dose of insulin.He doses 4x's a day and uses novolog and lantus.He has noticed that the needle bends with both of this pens.He will retain any that bend moving forward until his replacement product arrives.However, he has disposed of the needles already that had previously bent.

Brand Name
DROPLET
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key8615073
Report Number9613304-2019-00059
Device Sequence Number11500191
Product Code FMI
UDI-Device Identifier05907996093069
UDI-Public(01)05907996093069(17)230401(10)Y56K3
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2023
Device Model Number31G X 5MM
Device Catalogue Number8310
Device Lot NumberY56K3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2019
Initial Report FDA Received Date05/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1